# SDR ASOA200900480

- Difficulty date: April 22, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 25,730 hours, 22,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADVANCED CORROSION ON LT AND RT CARGO TIE DOWN TRACKS AT FS 574, RBL 9 AND LBL 9.
